On a nonlocal metric regularity of nonlinear operators
Control and Cybernetics, Tome 34 (2005) no. 3, pp. 723-746
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_3_a5,
author = {Dmitruk, A. V.},
title = {On a nonlocal metric regularity of nonlinear operators},
journal = {Control and Cybernetics},
pages = {723--746},
year = {2005},
volume = {34},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_3_a5/}
}
Dmitruk, A. V. On a nonlocal metric regularity of nonlinear operators. Control and Cybernetics, Tome 34 (2005) no. 3, pp. 723-746. http://geodesic.mathdoc.fr/item/CC_2005_34_3_a5/